MathSciNet Relay Station
MathSciNet bibliographic data
MR2674865 35F05 (35F15 35Q35 46E35)
Duran, Ricardo; Muschietti, Maria-Amelia; Russ, Emmanuel; Tchamitchian, Philippe Divergence operator and Poincaré inequalities on arbitrary bounded domains. Complex Var. Elliptic Equ. 55 (2010), no. 8-10, 795–816.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement